# SDR DALA1254517002

- Difficulty date: November 13, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N861DA
- Make and model: Boeing 777232
- Aircraft serial: 29952
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS EMERGENCY LIGHTS GO OUT AFTER 5 SECONDS.  R & R CHARGER AT DOOR 1R IAW AMM 33-51-06.  EMERGENCY LIGHTS, OPS CHECKED GOOD.  OK FOR SERVICE.
